question about having the mirena

Discussion in 'Postnatal Support' started by Kates1122, Jan 24, 2011.

  1. Kates1122

    Kates1122 Well-Known Member

    Joined:
    Jul 7, 2009
    Messages:
    2,161
    Likes Received:
    0
    Hey ladies. I have a question. I have the mirena and I have had it about 6 months. I spot almost everyday and when I have my period it lasts over a week. This time it lasted 2 weeks so I called the dr and he told me to take 800 mg ibuprofen twice a day. By the time I got the medicine I had been on my period for 3 weeks. Then I started getting abdominal cramps like my uterus is stretching only when I'm standing or walking. I only had to take 3 pills and the period stopped but still had abdominal pain. The next morning (this morning) I woke up to bright red blood. I took the medicine again tonight. Any advice or words or wisdom. Oh and I just checked my strings for the first time. I'm quite sure I felt them
     
  2. Kates1122

    Kates1122 Well-Known Member

    Joined:
    Jul 7, 2009
    Messages:
    2,161
    Likes Received:
    0
    Apparently I was wrong about feeling the strings. I thought I felt them but my friends tell me its kinda hard and poky. I can't feel them. Tried the past two days. I quit bleeding but I'm going to dr thursday
     
  3. x__amour

    x__amour Mommy.

    Joined:
    Jun 28, 2010
    Messages:
    20,274
    Likes Received:
    1
    Hmm, I only experienced a little spotting and then my period started a week later. If you can't find your strings definitely talk to your doctor! Good luck, hope you get this all sorted!
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice